# SDR DL757050037

- Difficulty date: January 16, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 51,959 hours, 24,864 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 321002874
- Condition: Ingested
- Location: Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYD QTY DROPPED TO .43 WITH RT AUTOPILOT TRIP.  FOUND RT SYS QTY AT .43 WITH LT HYD QTY AT 1.33.  REPLACED PARKING BRAKE VALVE AND ANTI-SKID SHUTTLE VALVES.
